MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 10; FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 10; FEMORAL STEM
Model Number 3L92510
Medical Device Problem Codes Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp is reporting to nca/bfarm: "hip-tep right (b)(6) 2010 in neustadt.Always been satisfied with the hip-tep.Sudden onset of pain, no trauma, no triggering event.In the x-ray fracture of the prosthesis stem with clear loosening in the proximal area.Thereupon emergency presentation via our central emergency room.Hip-tep change right on (b)(6)2023." doi: (b)(6) 2010.Dor: (b)(6) 2023.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Initial reporter occupation: lawyer if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device and the provided x-ray evidence found the femoral stem fractured from the distal portion of the stem's body.However, the reported loosening allegation could not be confirmed without a series if x-rays to review.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed since the femoral head was still assembled on the stem and a valid lot number was not provided.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device and the provided x-ray evidence found the femoral stem fractured from the distal portion of the stem's body.However, the reported loosening allegation could not be confirmed without a series if x-rays to review.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 19-jun-2010.3) any anomalies or deviations identified in dhr: 1 part of this lot was scrapped, 9 parts from this lot were reprocessed and 1 non-conformances was associated with this lot.However, there is no correlation between these issues and the failure mode of the complaint.4) expiry date: jun-2015.5) ifu reference: w90942.Device history review: a manufacturing record evaluation was performed for the finished device [3l92510 / 3132685] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.

Brand Name
CORAIL2 STD SIZE 10
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16477504
Report Number1818910-2023-04928
Device Sequence Number12575207
Product Code LZO
UDI-Device Identifier10603295168768
UDI-Public10603295168768
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number3L92510
Device Catalogue Number3L92510
Device Lot Number3132685
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer03/16/2023
04/20/2023
05/03/2023
05/24/2023
06/14/2023
06/30/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date03/17/2023
04/26/2023
05/03/2023
05/30/2023
06/15/2023
07/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +8.5.; DELTA CER HEAD 12/14 36MM +8.5.; EA DELTA CER INSERT 36IDX54OD.; PINNACLE 100 ACET CUP 54MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale